Robert EYMARD

  • Fiche
  • Publications

Nom: EYMARD
Prénom: Robert
Site: UPEM
Bureau: 4B 011
Téléphone: +33 1 60 95 72 81
Situation: Permanent
Statut: Professeur
Équipe de recherche: Équations aux dérivées partielles
Courriel: robert.eymard [at] u-pem.fr
Page personnelle: http://perso.math.u-pem.fr/eymard.robert/
 

Publications au sein du laboratoire

La liste ci-dessous présente les publications du membre obtenues pendant sa présence au sein du laboratoire. Les données proviennent des serveurs de HAL ; il peut donc y avoir des oublis, des doublons ou des erreurs.

  • The gradient discretisation method
    Springer International Publishing AG Mathématiques et Applications 82 (2018)      
  • Family of convergent numerical schemes for the incompressible Navier-Stokes equations
    Mathematics and Computers in Simulation (2017)      
  • Discontinuous Galerkin gradient discretisations for the approximation of second-order differential operators in divergence form
    Computational and Applied Mathematics (2017)      
  • An error estimate for the approximation of linear parabolic equations by the Gradient Discretization Method
    FVCA 2017 - International Conference on Finite Volumes for Complex Applications VIII (2017)      
  • DGM, an item of GDM
    FVCA 2017 - International Conference on Finite Volumes for Complex Applications VIII (2017)      
  • Convergence in $C(\lbrack0,T\rbrack;L^2(\Omega))$ of weak solutions to perturbed doubly degenerate parabolic equations
    Journal of Differential Equations (2016)      
  • Gradient schemes: generic tools for the numerical analysis of diffusion equations
    Modelisation Mathématique et Analyse Numérique 50 3 (2016) 749-781     
  • Numerical methods for piecewise deterministic Markov processes with boundary
    IMA Journal of Numerical Analysis (2016)      
  • L2-stability independent of diffusion for a finite element -- finite volume discretization of a linear convection-diffusion equation
    SIAM Journal on Numerical Analysis (2015)      
  • Applications of approximate gradient schemes for nonlinear parabolic equations
    Applications of Mathematics (2015)      
  • Gradient Schemes for incompressible steady Navier-Stokes problem
    MAMERN VI–2015: 6 th International Conference on Approximation Methods and Numerical Modelling in Environment and Natural Resources (2015)      
  • Uniform-in-time convergence result of numerical methods for non-linear parabolic equations
    Numerische Mathematik (2015)      
  • Gradient Schemes for Stokes problem
    IMA Journal of Numerical Analysis (2015)      
  • TP or not TP, that is the question
    Computational Geosciences (2014) 18:285-296, 2014     
  • High Performance Computing linear algorithms for two-phase flow in porous media
    FVCA7 - The International Symposium of Finite Volumes for Complex Applications VII (2014)      
  • An extension of the MAC scheme to locally refined meshes : convergence analysis for the full tensor time-dependent Navier-Stokes equations
    Calcolo 52 1 (2014) 69-107     
  • Uniform-in-time convergence of numerical schemes for Richards' and Stefan's models
    FVCA7 - The International Symposium of Finite Volumes for Complex Applications VII (2014)      
  • Convection and total variation flow
    IMA Journal of Numerical Analysis (2014)      
  • Convergence of conforming approximations for inviscid incompressible Bingham fluid flows and related problems
    Journal of Evolution Equations (2014) 14(3):635-669, 2014     
  • Gradient schemes for the Stefan problem
    International Journal on Finite Volumes (2013) Volume 10 special     
  • Study of a numerical scheme for miscible two-phase flow in porous media
    Numerical Methods for Partial Differential Equations (2013) 30(3):723-748, 2014     
  • Gradient schemes for two-phase flow in heterogeneous porous media and Richards equation
    Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik (2013) Volume 94, Issue 7-8, pages 560–585, July 2014     
  • Gradient schemes: a generic framework for the discretisation of linear, nonlinear and nonlocal elliptic and parabolic equations
    Mathematical Models and Methods in Applied Sciences (2013) 23(13), 2395-2432     
  • Vertex centred Discretization of Two-Phase Darcy flows on General Meshes
    ESAIM: Proceedings 35 (2012) 59-78     
  • Approximation of nonlinear parabolic equations using a family of conformal and non-conformal schemes
    Communications on Pure and Applied Mathematics 11 1 (2012) http://www.aimsciences.org/journals/displayArticlesnew.jsp?paperID=6484     
  • Vertex-centred discretization of multiphase compositional Darcy flows on general meshes
    Computational Geosciences 16 4 (2012) 987 - 1005     
  • Grid Orientation Effect in coupled Finite Volume Schemes
    IMA Journal of Numerical Analysis (2012) http://imajna.oxfordjournals.org/cgi/authordata?d=10.1093/imanum/drs016&k=929ef8d7     
  • Finite volume schemes for the biharmonic problem on general meshes
    Mathematics of Computation 81 280 (2012) 2019-2048     
  • Finite volume approximation of degenerate two-phase flow model with unlimited air mobility
    Numerical Methods for Partial Differential Equations 29 2 (2012) pp. 441-474     
  • Small-stencil 3D schemes for diffusive flows in porous media
    ESAIM: Mathematical Modelling and Numerical Analysis 46 (2012) 265-290     
  • Convergence of a misanthrope process to the entropy solution of 1D problems
    Stochastic Processes and their Applications 122 (2012) http://www.sciencedirect.com/science/article/pii/S0304414912001536     
  • An Extension of the MAC Scheme to some Unstructured Meshes
    6th International Symposium on Finite Volumes for Complex Applications 4 (2011) 253-261     
  • 3D Benchmark on Discretization Schemes for Anisotropic Diffusion Problems on General Grids
    Finite Volume for Complex Applications VI (2011) 895--930     
  • Finite volume approximation of a diffusion-dissolution model and application to nuclear waste storage
    Mathematics and Computers in Simulation 81 10 (2011) 2001-2017     
  • Approximation of the biharmonic problem using P1 finite elements
    Journal of Numerical Mathematics (2011) Volume 19, Issue 1, Pages 1-26     
  • Hybrid finite volume discretization of linear elasticity models on general meshes
    Finite Volumes for Complex Applications VI Problems & Perspectives 4 (2011) 331-339     
  • Importance and Sensitivity Analysis in Dynamic Reliability
    Methodology and Computing in Applied Probability 13 1 (2011) 75-104     
  • Study of a finite volume scheme for the regularised mean curvature flow level set equation
    IMA Journal of Numerical Analysis (2011) http://imajna.oxfordjournals.org/content/31/3/813     
  • Finite volume schemes for the approximation via characteristics of linear convection equations with irregular data
    Journal of Evolution Equations 11 3 (2011) 687-724     
  • A Collocated Finite Volume Scheme for the Incompressible Navier-Stokes Equations on General Non-Matching Grids
    5th International Symposium on Finite Volumes for Complex Applications (2010) 289-296     
  • Convergence of the MAC scheme for the compressible Stokes equations
    SIAM Journal on Numerical Analysis 48 6 (2010) 2218-2246     
  • On Intrinsic Formulation and Well-posedness of a Singular Limit of Two-phase Flow Equations in Porous Media
    Eleventh International Conference Zaragoza–Pau on Applied Mathematics and Statistics 38 (2010) pp. 21-34     
  • An abstract analysis framework for nonconforming approximations of diffusion problems on general meshes
    International Journal on Finite Volumes 7 1 (2010) 1-29     
  • Approximation of the biharmonic problem using piecewise linear finite elements,Approximation d'un problème biharmonique par élément fini P1
    Comptes Rendus Mathématique 348 (2010) 1283-1286     
  • Algorithms for coupled mechanical deformations and fluid flow in a porous medium with different time scales
    International Journal of Numerical Analysis and Modeling 5 4 (2009) 635-658     
  • Algorithms for coupled mechanical deformations and fluid flow in a porous medium with different time scales.
    International Journal of Numerical Analysis and Modeling 5 4 (2009) 635-658     
  • Towards a generalization of the MAC scheme on unstructured meshes
    Workshop on Discretization methods for viscous flows (2009)      
  • A combined finite volume-finite element scheme for the discretization of strongly nonlinear convection-diffusion-reaction problems on nonmatching grids
    Numerical Methods for Partial Differential Equations 26 3 (2009) 612-646     
  • Convergence analysis of a locally stabilized collocated finite volume scheme for incompressible flows
    ESAIM: Mathematical Modelling and Numerical Analysis 43 5 (2009) 889-927     
  • An implicit finite volume scheme for a scalar hyperbolic problem with measure data related to piecewise deterministic Markov processes
    Journal of Computational and Applied Mathematics 222 2 (2008) 293-323     
  • Study of the mixed finite volume method for Stokes and Navier-Stokes equations
    Numerical Methods for Partial Differential Equations (2008)      
  • Comparison of numerical methods for the assessment of production availability of a hybrid system
    Reliability Engineering and System Safety 93 1 (2008) 168-177     
  • Existence of a solution for two phase flow in porous media: The case that the porosity depends on the pressure
    Journal of Mathematical Analysis and Applications 326 1 (2007) 332-351     
  • Mathematical and numerical study of a system of conservation laws
    Journal of Evolution Equations (2007) http://www.springerlink.com/content/wrj46l34231r8k66/?MUD=MP     
  • Identification of a stratigraphic model with seismic constraints
    Inverse Problems 22 (2006) 1207-1225     
  • A mixed finite volume scheme for anisotropic diffusion problems on any grid
    Numerische Mathematik 105 (2006) http://rd.springer.com/article/10.1007/s00211-006-0034-1     
  • On a stabilized colocated Finite Volume scheme for the Stokes problem
    ESAIM: Mathematical Modelling and Numerical Analysis 40 3 (2006) 501-527     
  • A finite-volume scheme for dynamic reliability models
    IMA Journal of Numerical Analysis 26 3 (2005) 446-471     
  • Approximation of the marginal distributions of a semi-Markov process using a finite volume scheme
    ESAIM: Mathematical Modelling and Numerical Analysis 38 5 (2004) 853-875     
  • Finite volume schemes for two phase flow in porous media
    Computing and Visualization in Science 7 (2004) 31-40     
  • A finite volume scheme for anisotropic diffusion problems
    Comptes rendus de l'Académie des sciences. Série I, Mathématique (2004) 299-302     
  • Limit boundary conditions for finite volume approximations of some physical problems
    Journal of Computational and Applied Mathematics (2003) pp. 349-369     
  • H-convergence and numerical schemes for elliptic equations
    SIAM Journal on Numerical Analysis (2003) 539-562     
Laboratoire d'Analyse et de Mathématiques Appliquées
Université Paris-Est - Marne-la-Vallée
5 boulevard Descartes
Bâtiment Copernic
77420 Champs-sur-Marne